# SDR DXTA2010102504269

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 093
- Aircraft time: 9,590 hours, 5,962 cycles
- Engine: Cfe CFE73811B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSF900462
- Part serial: 2583
- Condition: Cracked
- Location: Cockpit
- Part time: 9,590 hours, 5,962 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INNER MOST PANE OF DIRECT VISION CRACKED IN FLIGHT. CRACK IS ABOUT 20 INCHES LONG.  REMOVED WINDOW AND INSTALLED NEW WINDOW.  OPS CHECKED WINDOW HEAT SYS WITH NO DEFECTS.  PRESSURIZED ACFT TO 4PSI AND LEAK CHECKED WINDOW WITH NO DEFECTS.   ALL WORK ACCOMPLISHED REF MM 56-115.3
